Ate too many gummy vitamins on accident. Ate 12 when normal dosage is 2. Thought they were regular gummies. I m fourteen. My sister poured them on the counter this morning because the bottle broke. She put them in a ziploc bag. I didn t know they...
when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel problems my mental condition...
Is an overodse of Susten injection harmful? My wife is recommended Susten and Ovidec injections, one each every week. She had Susten injection on Monday and went to take Ovidec today. However, the doctor accidentally administered both Ovidec and...
i had a a short sting of cocaine use a few weeks back that landed me in the er with what i was told was a panic attack. I followed up with my doctor who first prescribed me .25 mg of xanax 2 times per day and a week later with no changes just more...
I overdose paracetamol 30 tablets 3 times.My Abdomen Swell up.Can any1 suggest me possible reason of swalling? I have eaten 30 paracetamol tables 3 times means that 90 tables in the last 3 weeks.Early I had ...
i met an accident on September 8, 2011. I had taken Signoflam with Moxikind625 CV. I was not prescribed any antacide. I took 8 signoflam and 8 moxikind. After 4 of each, I was not able to take more. Still i forced myself to complete the course....
I read your query and I understand your concerns.
Following is my reply:
1) Yes .
2) Overdosage is possible on metformin.
3) If taken please go to emergency department.
Let me know if you have anymore questions.
Dr. Mahesh Koregol
Can i overdose on vitamin C?
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upset stomach, bloating and indigestion
Nausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.